# SDR JJBA20220810014

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 39,430 hours, 25,495 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ROW 10-11 MISSING. RESECURED EMERGENCY LIGHT STRIP
